MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR

PHILIPS MEDICAL SYSTEMS SURESIGNS VM 6 PATIENT MONITOR
Model Number 863064
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an alarm did not work after the booting up of the suresigns vm6 patient monitor.The device was not in use monitoring a patient at the time of the reported issue.No adverse event was reported.
 
Additional Manufacturer Narrative
Reporting institution phone number: (b)(6) reporter phone number: (b)(6) philips has received a complaint on the suresigns vm6 patient monitor indicating "an alarm did not work after the booting up of the patient monitor.¿ the device was not in clinical use during the event and no potential or actual harm was reported or occurred.The customer reached out to philips via a national medical products administration report (nmpa#(b)(4)) requesting an investigation of the issue.A philips remote service engineer reached out to the customer to confirm the issue.It is not known if any functional tests were done on the device.It was asked but unknown which parameter alarm was affected or what type of alarm was the customer expecting.However, there was a problem with a dead battery involved in the alarm issue.It is not known if the faulty battery was a philips product or a third party device.The hospital equipment department replaced the battery and the equipment returned to normal use.Based on the information available and the testing conducted, the cause of the reported problem was a dead battery.The customer replaced the battery to resolve the issue.It has been concluded that no further action is required at this time.The device remains at the customer site.

Brand Name
SURESIGNS VM 6 PATIENT MONITOR
Common Device Name
SURESIGNS VM 6 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key18168998
Report Number1218950-2023-00867
Device Sequence Number20762522
Product Code MHX
UDI-Device Identifier00884838000049
UDI-Public00884838000049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863064
Device Catalogue Number863064
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2023
Initial Report FDA Received Date11/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown